# SDR CALA0800923

- Difficulty date: September 22, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FOUND WITH CORROSION IN FORWARD CARGO AT BODY STATION 500D+8" TO 500D+12.5" AT LBL 6.5".  REPAIRED KEEL BEAM PER B737 SRM 53-60-12, REINSTALLED REMOVED COMPONENTS, PERFORMED LEAK CHECK, NO LEAKS PRESENT AT THIS TIME IAW B737-300 MM 36-19-15.
